MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG FACIAL ID-ORTHOG-4PLATES; PLATE, BONE

STRYKER LEIBINGER FREIBURG FACIAL ID-ORTHOG-4PLATES; PLATE, BONE
Catalog Number 78-92004
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.
 
Event or Problem Description
The plate did not fit as expected.Surgeon used a stock plate instead.
 
Additional Manufacturer Narrative
Corrected: d9.Additional information: h6.The reported event was confirmed, as the device was returned to stryker.The sales representative confirmed that the surgery using the upc implant under complaint experienced a 15-minute delay due to the use of a stock plate.An analysis by the design team confirmed that the implant was designed as requested, and all quality and manufacturing steps followed the applicable procedures.Although no recent post-op scan is available, the implant fit properly during the pre-delivery fitting test, and the dhr review confirmed it was manufactured to specification.Based on the investigation, there is no indication of an incorrectly working product or any design, material, or manufacturing-related issues.Therefore, no corrective or preventive actions are deemed necessary at this time.
 
Event or Problem Description
The plate did not fit as expected.Surgeon used a stock plate instead.

Brand Name
FACIAL ID-ORTHOG-4PLATES
Common Device Name
PLATE, BONE
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
verena baumgartner-kis
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key19928806
Report Number0008010177-2024-00077
Device Sequence Number15547236
Product Code JEY
UDI-Device Identifier07613327370973
UDI-Public07613327370973
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K193143
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number78-92004
Device Lot Number2406171059
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/08/2024
Supplement Date Received by Manufacturer07/08/2024
Initial Report FDA Received Date08/07/2024
Supplement Report FDA Received Date06/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown